| Model Number |
102096-67A |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.The sensor was replaced and returned for analysis.The malfunction was confirmed.
Event or Problem Description
On (b)(6) 2018, senseonics was made aware of a situation where user experienced constant disconnections between transmitter and sensor.